Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A problem of the temperature distribution in a moving medium


Author: A. E. Benfield
Journal: Quart. Appl. Math. 6 (1949), 439-443
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/27413
MathSciNet review: 27413
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/27413
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society